# SDR DHL2005746524

- Difficulty date: July 11, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CRACK ON R/W TRAILING EDGE UPPER SURFACE AT NR 12 SPOILER NR 2 HINGE CUTOUT.  STOP DRILLED CRACK AT NR 12 SPOILER CUTOUT IAW B727 SRM 57-30-04 FIG 10, C/W HFEC IAW NDT M PT6, 51-00-00 FIG 23, CRACK IS CONTAINED.  FABBED REPAIR PLATE FROM .071 7075T6 PO 9001737, DIM. 6 1/2"X 3 3/4" IAW B727 SRM 57-30-04 FIG 10, TREATED & PRIMED IAW B727 SRM 51-10-2, INSTALLED REPAIR IAW B727 SRM 57-30-04 FIG 10 AND 51-30-2.
